MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the table and found the table power supply with indications of heat and exposure to moisture/fluid.The technician reported he was unable to determine an entry point for any fluid as the table and power supply covers had already been dissembled by the user facility biomed department.The technician confirmed the table power supply was non-functional.The technician performed those activities necessary to replace the table power supply, power supply cables, and table batteries, tested the table, confirmed it to be operating according to specifications, and returned it to service.The 4085 surgical table is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.The 4085 surgical table is designed to meet ipx4 fluid resistance standards, and the normal fit of the table covers, along with the rtv sealant that is applied, will prevent fluid intrusion.In the event the amount of fluid present during the procedure exceeds the ipx4 standard, it is the user facility's responsibility to ensure the table is properly draped and/ or a fluid catchment device is utilized to limit the amount of fluid that may encounter the 4085 surgical table.The 4085 surgical table operator manual states (5-3), "some procedures performed on table mattresses or pads may involve excessive fluid exposure.Be sure to drape accordingly." the operator manual further states, (5-10), "sealing table covers: whenever the table column cover assembly and/or table base cover are removed and then returned, the covers need sealed to prevent fluid intrusion to meet ipx4 requirements." the technician reported he counseled with facility biomed personnel on the requirement of ensuring their 4085 surgical table is properly sealed if they need to break the seals to access the table interior components.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the base of their 4085 surgical table started emitting smoke.The patient was transferred to another surgical table resulting in a procedure delay.The procedure was completed successfully, and no injuries were reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18543299
Report Number1043572-2024-00007
Device Sequence Number7780213
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public00724995154783
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown